# SDR AALA201704179050

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 9,956 hours, 4,896 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bypass Valve
- Part number: 114087008
- Condition: Faulted
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. AFTER GEAR RETRACTION, LANDING GEAR DOORS NOT CLOSED, ECAM MESSAGE CAME ON. GEAR WAS CYCLED WITH NO CHANGE. AIRSPEED MAINTAINED BELOW 230. EMERGENCY DECLARED, FLIGHT RETURNED TO YYZ, NORMAL LANDING MADE AT YYZ. MAINTENANCE FOUND RIGHT HAND MAIN LANDING GEAR DOOR, MANUAL GROUND OPENING MECHANISM CABLE SHEARED FROM ACTIVATION HANDLE. REPLACED MAIN LANDING GEAR DOOR BY PASS VALVE PER AMM 32-31-13 AND INSTALLED CABLE TO BYPASS VALVE PER AMM 32-12-16. ACCOMPLISHED SATISFACTORY OPERATIONAL AND LEAK CHECKS. ACCOMPLISHED GEAR EXTENSION AND RETRACTION PER AMM 32-30-00. (SEE ALSO AALA201704179054).
